# SDR 07FDEA00495

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 40,855 hours, 26,787 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Part number: B27530711
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WIRING REPAIR WORK, FOUND STABILIZER STRAP AT RBL 24.75 APPROX STA 312 BROKEN, DISOVERED DURING OTHER WORK.  REPAIRED FLOOR STRAP PER SRM 53-10-8,FIG 6 P/N B27-53-071-1 STRAP, REPAIR DOUBLER P/N 65-17594-4.
